# SDR IXKA960032

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352PA
- Make and model: Boeing 727225
- Aircraft serial: 20616
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Part number: 08199000111
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

'E' PATH LIGHT LOOSE AT 4D TO 5D.  REMOVED AND REPLACED 'E' PATH FLOOR TRACK.  OPS CHECKED OK.  (M)
